MAUDE Adverse Event Report: ALPHATEC SPINE, INC INSIGNIA¿ ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

ALPHATEC SPINE, INC INSIGNIA¿ ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 236-1-24018
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
At the 3-month postoperative visit, a radiograph revealed a screw backout at c6.
 
Additional Manufacturer Narrative
Radiographs were provided to confirm the event.The implant remains in the patient.There are no plans for revision surgery.The identifying lot number was not provided; therefore, a review of the device history records could not be performed.The root cause could not be determined at this time.If additional information is received, a supplemental report will be submitted.

Brand Name
INSIGNIA¿ ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
ALPHATEC SPINE, INC
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key15464996
Report Number2027467-2022-00058
Device Sequence Number15177677
Product Code KWQ
UDI-Device Identifier00190376329796
UDI-Public00190376329796
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K213443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number236-1-24018
Device Catalogue Number236-1-24018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Initial Report FDA Received Date09/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale